MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported before that the surgical patient from had to undergo an emergency procedure after post-op ct discovered a subdural hematoma.The seeg electrodes were removed and patient underwent emergent surgery to help with the bleed (craniotomy).The surgeon said the emergency surgery was successful and that the patient is expected to make a full recovery.The reason for the bleed was unknown, but the guess was the third or fourth electrode placed (r mid hip/r post hip) may have hit a subdural blood vessel and caused the bleeding, but the surgeon was unsure if this was an accuracy or planning issue.Current patient condition: patient is stable.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; h2; h3; h6 a full analysis of the data logs was performed.The registration was performed correctly with acceptable rms.There were no electrode inaccuracies found at the entry points, all were within the systems threshold.The target points were displaced but with the information available it cannot be determined if this displacement caused or was caused by the brain bleed.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.There were no confirmed electrode entry points nor registration inaccuracies.The average deviation for entry points for all electrodes were under the system¿s specification limit.There is no evidence to indicate that the rosa malfunctioned or contributed to the adverse event.The cause of the bleeding cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21841923
Report Number3009185973-2025-00005
Device Sequence Number18294667
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer05/30/2025
07/23/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/13/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown